... have been getting these severe migrains and vomiting? am i pregnant or its just the pill?
The doctor will say after one week of taking birthcontrol pills correctly you are protected, most nurses will say after 21 days of taking it correctly you are protected, just to be on the safe side. You are probably NOT pregnant, and the pill can cause any of the first trimester pregnancy symptoms during the first 3 months of use. It is more likely that you are experiencing that as opposed to being pregnant. The pill did tend to cause nausea and Migraines in me. Hang in there and keep taking them but let your doctor know you are having these symptoms.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2011 • 1 answer
Posted 19 Dec 2013 • 1 answer
Pregnancy - I had sex with my girl two days ago and I pulled out and took off the condom in front of
Posted 25 Aug 2015 • 0 answers
Posted 26 Feb 2016 • 3 answers
Posted 14 Oct 2016 • 2 answers